Ljubovic, Amir, The works in Logic by Bosniac Authors in Arabic [Rezension]

Würtz, Thomas (2011). Ljubovic, Amir, The works in Logic by Bosniac Authors in Arabic [Rezension]. Orientalistische Literaturzeitung OLZ, 106(2), pp. 123-126. Berlin: Akademie-Verlag

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Review Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute for Islamic and Middle Eastern Studies

UniBE Contributor:

Würtz, Thomas

ISSN:

0030-5383

Publisher:

Akademie-Verlag

Language:

German

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:33

Last Modified:

06 Dec 2013 13:34

URI:

https://boris.unibe.ch/id/eprint/13019 (FactScience: 219520)

Actions (login required)

Edit item Edit item
Provide Feedback